Ireneo Peral Alonso
Ireneo Peral Alonso
Adresse e-mail validée de
Citée par
Citée par
Hardy inequalities and some critical elliptic and parabolic problems.
JP García Azorero, I Peral Alonso
J. Differential Equations 144 (2), 441–476., 1998
Multiplicity of solutions for elliptic problems with critical exponents or with a non-symmetric term
J.Garcia Azorero, I. Peral
Transactions American Mathematical Society 323 (2), 877-895, 1991
On W1,p estimates for elliptic equations in divergence form
LA Caffarelli, I Peral
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 1998
Existence and nonuniqueness for the p-Laplacian
JP García Azorero, I Peral Alonso
Communications in Partial Differential Equations 12 (12), 126-202, 1987
Sobolev versus Hölder local minimizers and global multiplicity for some quasilinear elliptic equations
JJM JPGArcía Azorero, I.Peral Alonso
Communications in Contemporary Mathematics 2 (3), 385-404, 2000
Multiplicity results for some nonlinear elliptic equations
A Ambrosetti, JG Azorero, I Peral
Journal of Functional Analysis 137 (1), 219-242, 1996
Multiplicity of solutions for the p-Laplacian
I Peral
International Center for Theoretical Physics Lecture Notes, Trieste 2, 1997
Perturbation of Δu+ u (N+ 2)/(N− 2)= 0, the scalar curvature problem in RN, and related topics
A Ambrosetti, JG Azorero, I Peral
Journal of Functional Analysis 165 (1), 117-149, 1999
Existence and multiplicity of nontrivial solutions in semilinear critical problems of fourth order
F Bernis, J Garcia Azorero, I Peral
Some results about the existence of a second positive solution in a quasilinear critical problem
JG Azorero, IP Alonso
Indiana University Mathematics Journal, 941-957, 1994
On the stability or instability of the singular solution of the semilinear heat equation with exponential reaction term
I Peral, JL Vázquez
Archive for rational mechanics and analysis 129 (3), 201-224, 1995
Some remarks on elliptic problems with critical growth in the gradient
B Abdellaoui, A Dall’Aglio, I Peral
Journal of Differential Equations 222 (1), 21-62, 2006
Basic estimates for solutions of a class of nonlocal elliptic and parabolic equations
T Leonori, I Peral, A Primo, F Soria
Discrete & Continuous Dynamical Systems 35 (12), 6031, 2015
A Dirichlet problem involving critical exponents
L Boccardo, M Escobedo, I Peral
Nonlinear Analysis: Theory, Methods & Applications 24 (11), 1639-1648, 1995
Existence and nonexistence results for quasilinear elliptic equations involving the p-Laplacian with a critical potential
B Abdellaoui, I Peral
Annali di Matematica Pura ed Applicata 182, 247-270, 2003
Existence and nonexistence results for quasilinear elliptic equations involving the p-Laplacian
B Abdellaoui, V Felli, I Peral
Bollettino della Unione Matematica Italiana-B 9 (2), 445-484, 2006
A convex–concave problem with a nonlinear boundary condition
J Garcia-Azorero, I Peral, JD Rossi
Journal of Differential Equations 198 (1), 91-128, 2004
Qualitative properties of positive solutions to nonlocal critical problems involving the Hardy-Leray potential
S Dipierro, L Montoro, I Peral, B Sciunzi
Calculus of Variations and Partial Differential Equations 55, 1-29, 2016
Some improved Caffarelli-Kohn-Nirenberg inequalities
B Abdellaoui, E Colorado, I Peral
Calculus of Variations and Partial Differential Equations 23 (3), 327-345, 2005
A Widder's type theorem for the heat equation with nonlocal diffusion
B Barrios, I Peral, F Soria, E Valdinoci
arXiv preprint arXiv:1302.1786, 2013
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20